# SDR CALA0600202

- Difficulty date: June 8, 2006
- Submitted: June 9, 2006
- Operation: Air carrier
- Aircraft: N16648
- Make and model: Boeing 737524
- Aircraft serial: 28909
- Aircraft time: 22,482 hours, 11,929 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26799
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN THE LT WING NR 1 SLAT LOWER SKIN AT FASTENER AREA O/B OF I/B AUX TRACK.  THE CRACKED AREA WAS REMOVED AND FILLER AND A SPLICE PLATE WERE INSTALLED IAW SRM 57-43-01, FIGURE 201.
